# SDR SWAA2012122810945

- Difficulty date: December 5, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT L/E SKIN CRACKED ON LOWER SURFACE AT ACTUATOR ATTACH POINT.  REMOVED DAMAGED BY 3.1" X 6.0" FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS AT NR 6 SLAT L/E SHIM ON LWR SURFACE AT ACTUATOR ATTACH POINT IAW SRM 57-42- 01-2R-8.
